Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 247, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Dec 1, 2010, 12:49 AM EST for 4 counties in North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2010, 12:49 AM EST (05:49 UTC)
- Expired
- Dec 1, 2010, 1:45 AM EST
- In force
- 56 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 9:56 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 448 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 10:25 PM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Nov 30, 10:25 PM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1025 PM EST TUE NOV 30 2010 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE INTO AN UNSEASONABLY MILD AND HUMID AIR MASS ACROSS THE REGION TONIGHT. CHILLY HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST WEDNESDAY THROUGH THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 915 PM TUESDAY... TORNADO WATCH IN EFFECT UNTIL 4 AM EST FOR THE WESTERN AND SOUTHERN NC PIEDMONT. THE WEDGE FRONT SURGED NORTHWESTWARD THROUGH CENTRAL NC MUCH EARLIER TUESDAY. HOWEVER... THE MARITIME TROPICAL AIR MASS -- CHARACTERIZED BY MID 60S TO AROUND 70 DEGREES SURFACE DEWPOINTS AND RESULTANT SURFACE-OR-NEARLY-SO-BASED INSTABILITY... ALBEIT WEAK -- REMAINS UPSTREAM TO THE SOUTH AND SOUTHWEST OF CENTRAL NC... IN POLEWARD-RESTRICTING SOUTHEASTERLY SURFACE FLOW AT 02Z. IT WILL TAKE SOME TIME YET TO ADVECT THAT HIGHER THETA-E AIR AND RESULTANT WEAK BUOYANCY INTO THE RAH CWA -- BETWEEN 04-06Z INTO THE SOUTHERN AND WESTERN PIEDMONT; 06-08Z INVOF US HWY 1 CORRIDOR (TRIANGLE); AND 08-12Z IN THE COASTAL PLAIN -- SINCE SURFACE WINDS REMAIN SOUTHEASTERLY AND HAVE BACKED SLIGHTLY TO A MORE EASTERLY COMPONENT DURING THE PAST COUPLE HOURS OWING TO ISALLOBARIC FLOW TOWARD A MESOLOW/PRESSURE FALL CENTER NEAR KGSP. THAT VERY SOUTHEASTERLY SURFACE FLOW... HOWEVER... IN CONJUNCTION WITH THE APPROACH OF A SSW 55 TO 60 KT LLJ AT H85 AND ASSOCIATED STRONGLY VEERED LOW LEVEL WIND PROFILE PER THE GSO RAOB AND KGSP VWP... WILL CONTINUE TO INCREASE LOW LEVEL SHEAR WELL ABOVE VALUES SUPPORTIVE OF TORNADOES THROUGH THE OVERNIGHT. WITH ALL OF THAT IN MIND... WE CONTINUE TO ANTICIPATE THE PASSAGE OF THE UPSTREAM SQUALL LINE THAT BEARS DAMAGING STRAIGHT LINE WINDS ALONG IT/S LENGTH -- DRIVEN MOSTLY BY MOMENTUM TRANSPORT IN THE DEEPLY SATURATED ENVIRONMENT IT RIDES -- AND EMBEDDED SUPERCELL STRUCTURES THAT HAVE BEEN OBSERVED IN KFFC AND KGSP RADAR DATA AND ALREADY PRODUCED POSSIBLE TORNADO DAMAGE IN THOSE CWA/S. THE MORE PROBLEMATIC ASPECT OF THE FORECAST REMAINS WHAT... IF ANY... MORE CELLULAR SEVERE THUNDERSTORM DEVELOPMENT MAY OCCUR IN ADVANCE OF THE LINE. MANY OF THE HI-RES CONVECTION-ALLOWING MODELS SUGGESTED SUCH PRE-FRONTAL/SQUALL LINE CELLULAR DEVELOPMENT WOULD OCCUR ALONG A CONFLUENCE AXIS FROM EASTERN FL/GA... CENTRAL SC... TO SOUTHERN NC BY NOW. THAT HAS NOT OCCURRED... AND IS LIKELY A FUNCTION OF THE TONGUE OF DRY MID LEVEL AIR AND CAPPING INVERSION IN THAT REGION PER 00Z KTLH AND KCHS RAOBS (AND MAY BE TRACEABLE BACK TO SOUTH TX AND LA YESTERDAY)... BETWEEN THE DEEP WARM CONVEYOR BELT AND LEADING SQUALL LINE TO THE WEST AND ANOTHER PLUME OF HIGH MID LEVEL RH EXTENDING AND SUPPORTING AN AXIS OF SHOWERS FROM EAST OF KCHS NORTHWARD THROUGH EASTERN NC. WE WILL MONITOR THE LATTER AXIS OF SHOWERS MOVING ONSHORE BETWEEN KMYR AND KILM... BUT THESE SHOULD WEAKEN AS THEY MOVE INLAND AHEAD OF THE RICHER LOW LEVEL MOISTURE HELD FOR AWHILE AT BAY IN THE AFOREMENTIONED SE SURFACE FLOW. THERE ARE SIGNS AS OF THIS WRITING... HOWEVER... THAT THE EASTERN FRINGE OF THE DEEP WARM CONVEYOR BELT MOISTURE AND MORE SIGNIFICANT HEIGHT FALLS ALOFT/FORCING FOR ASCENT APPROACHING FROM THE WEST MAY BE FINALLY SUPPORTING SOME WEAK PRE-FRONTAL DEVELOPMENT INVOF KCLT. IF THIS TREND CONTINUES... SUSPECT AN UPSWING IN COVERAGE AND INTENSITY OF PRE-FRONTAL CELLULAR DEVELOPMENT MAY OCCUR AHEAD OF THE APPROACHING SQUALL LINE IN THE AREAS AND DURING THE TIMES NOTED IN PARAGRAPH TWO... AS THE STRONGER/DEEPER FORCING FOR ASCENT/MOISTENING INTERCEPTS THE AFOREMENTIONED APPROACHING LOW LEVEL THETA-E/WEAK INSTABILITY AXIS. -MWS && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... AS OF 230 PM TUESDAY... THE NEGATIVELY TILTED FULL LATITUDE TROUGH OVER THE REGION WILL PIVOT NORTHEASTWARD INTO NEW ENGLAND BY WEDNESDAY EVENING/NIGHT. BAND OF CONVECTION/THUNDERSTORMS AHEAD OF THE ATTENDANT STRONG SURFACE COLD FRONT AND WITHIN THE LLJ/WARM CONVEYOR BELT SHOULD BE EXITING THE COASTAL CAROLINAS AOA DAYBREAK. BUT STILL COULD SEE A BRIEF ONE HOUR TO TWO HOUR WINDOW OF SCATTERED SHOWERS WITH THE ACTUAL SURFACE FROPA BETWEEN 12 TO 15Z WEDNESDAY WITH POPS TAPERING OFF SHARPLY FROM WEST TO EAST AS THE DRY/COLD AIR RUSHES IN. THIS STRONG CAA WILL RESULT IN AN ATYPICAL DIURNAL CURVE WITH TEMPERATURES DROPPING THROUGH THE LATE MORNING AND INTO THE AFTERNOON HOURS. A LARGE SPREAD IN THE MORNING DAYTIME HIGHS... RANGING FROM UPPER UPPER 40S TO AROUND 50 OVER THE NORTHWEST PIEDMONT TO LOWER/MID 60S ACROSS COASTAL SECTIONS. CLEAR SKIES OVERNIGHT WITH A STEADY 3 TO 5 KT NWLY WIND. OVERNIGHT LOWS IN THE UPPER 20S TO LOWER 30S...WITH SOME MID 20S POSSIBLE IN THE TYPICALLY LOW-LYING COLD SPOTS. && .LONG TERM/THURSDAY THROUGH TUESDAY/... AS OF 230 PM TUESDAY... COOL...BELOW NORMAL TEMPERATURES WILL BE A MAIN STAY THROUGH THE LONG TERM PERIOD AS CENTRAL NC WILL REMAIN UNDER THE SOUTHERN PERIPHERY OF A PERSISTENT MID/UPPER TROUGH EXTENDING OVER EASTERN CANADA AND THE EASTERN US. THERE REMAINS SOME DIFFERENCES WITH HOW DETERMINISTIC MODELS HANDLE INDIVIDUAL CLIPPER LIKE SHORTWAVE TROUGHS THAT WILL PROGRESS EAST THROUGH THE BASE OF THE MEAN TROUGH...BRINGING PERIODIC MID AND HIGH CLOUDINESS THROUGH THE PERIOD BUT LITTLE IN THE WAY OF MEASURABLE PRECIP EAST OF THE APPALACHIANS IN THE DOWNSLOPE NWLY FLOW REGIME. AFTERNOON HIGHS WILL CONSISTENTLY RUN FROM THE MID TO UPPER 40S ACROSS THE NORTHERN TIER TO LOWER/MID 50S ACROSS THE SOUTH. LOWS 27 TO 32. THERE IS GROWING MODEL CONSENSUS THAT THE LARGE FLOW PATTERN WILL UNDERGO SIGNIFICANT AMPLIFICATION BY EARLY NEXT WEEK...WITH REINFORCEMENT OF COLD AIR INTO THE REGION AS A POLAR VORTEX DEVELOPS OVER THE NORTHEAST US. TEMPERATURES COULD COOL ANOTHER 3 TO 5 DEGREES WITH HIGHS IN THE 40S AND LOWS IN THE 20S. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... AS OF 720 PM TUESDAY... ADVERSE AVIATION CONDITIONS WILL BE POSSIBLE THIS EVENING INTO WEDNESDAY MORNING AS A COLD FRONT SLOWLY TRACKS EASTWARD AND ACROSS CENTRAL NC. SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD CENTRAL NC FROM THE W-SW LATE THIS EVENING AND OVERNIGHT... AS A POWERFUL COLD FRONT SLOWLY MOVES ACROSS THE AREA FROM WEST TO EAST. MVFR/IFR (WITH POSSIBLE LIFR CONDITIONS IN MOST INTENSE SHOWERS/STORMS) CONDITIONS WILL BE POSSIBLE AS THE MAIN BAND MOVES THROUGH THE AREA BETWEEN 02Z-08Z ACROSS THE WESTERN TERMINALS (KGSO/KINT) AND 05Z-13Z ACROSS THE EASTERN TERMINALS (KRDU/KFAY/KRWI). LIGHT SHOWERS WITH PERHAPS BRIEF MVFR CONDITIONS WILL BE POSSIBLE AHEAD OF THE MAIN BAND THIS EVENING AS WELL. IN ADDITION TO CIG AND VISBY RESTRICTIONS... SSE'ERLY TO SOUTHERLY WINDS OF 15 KTS GUSTING TO 25 TO 30 KT WILL BE POSSIBLE AS THE LOW LEVEL WIND FIELD CONTINUES TO STRENGTHEN IN ADVANCE OF THE COLD FRONT. IN FACT WINDS SEVERAL THOUSAND FEET OFF THE SURFACE ARE EXPECTED TO BE UPWARD OF 50 TO 60 KTS LATER THIS EVENING INTO THE OVERNIGHT. THUS... AS THE BAND/LINE OF SHOWERS AND STORMS MOVE THROUGH THE AREA... EXPECT WE COULD SEE SOME GUSTS OF UP TO 50 KTS OR SO IN SOME OF THE MORE INTENSE SHOWERS AND/OR STORMS. WEDNESDAY... EXPECT IMPROVING WEATHER CONDITIONS IN THE MORNING TO EARLY AFTERNOON WITH CEILINGS INCREASING ABOVE MVFR CRITERIA BETWEEN 15Z TO 18Z... WITH MOSTLY CLEAR SKIES EXPECTED DURING THE AFTERNOON HOURS. WLY WINDS WILL BE BREEZY WITH GUSTS BETWEEN 20-25 KTS PROBABLE...MAINLY IN THE MORNING THROUGH EARLY AFTERNOON. VFR CONDITIONS PROJECTED WEDNESDAY NIGHT THROUGH SUNDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...CBL LONG TERM...CBL AVIATION...BSD/WSS
Hazardous weather outlook, Nov 30, 10:19 PM EST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1019 PM EST TUE NOV 30 2010 NCZ008>011-025>028-041>043-076>078-085-086-088-089-011100- GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE- JOHNSTON-WILSON-LEE-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1019 PM EST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. THERE IS A RISK OF FAST-MOVING SEVERE THUNDERSTORMS TONIGHT ACROSS CENTRAL NORTH CAROLINA. TORNADOES AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE MAIN SEVERE WEATHER HAZARDS. THE SEVERE STORMS...WHICH WILL MOVE RAPIDLY TO THE NORTHEAST AROUND 50 MPH... WILL OCCUR IN AN UNSEASONABLY MILD AND HUMID AIR MASS TONIGHT... ALONG AND AHEAD OF A STRONG COLD FRONT THAT WILL MOVE EAST AND OUT OF CENTRAL NC BY EARLY WEDNESDAY. WHILE ISOLATED SEVERE STORMS COULD OCCUR BETWEEN 1 AM AND 4 AM AHEAD OF THE COLD FRONT... THE GREATEST THREAT FOR SEVERE STORMS WILL BE WITH STORMS ALONG THE COLD FRONT... WHICH WILL EDGE EASTWARD THROUGH THE TRIANGLE...FAYETTEVILLE...GOLDSBORO...ROCKY MOUNT... AND SURROUNDING COMMUNITIES... BETWEEN 4 AM AND 8 AM. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AROUND 50 MPH. THUS... YOU WILL NEED TO ACT QUICKLY WHEN A WARNING IS ISSUED FOR YOUR LOCATION. NIGHTTIME SEVERE WEATHER CAN BE EXTREMELY DANGEROUS. OVER EIGHTY PERCENT OF ALL TORNADO DEATHS IN NORTH CAROLINA OCCUR AT NIGHT. BEFORE GOING TO BED...CHECK LOCAL RADIO OR TELEVISION FOR THE LATEST WEATHER INFORMATION. HAVING A NOAA WEATHER RADIO READY TO ALERT YOU TO WARNINGS AT NIGHT COULD SAVE YOUR LIFE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 2 AM AND 8 AM. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. NCZ007-021>024-038>040-073>075-083-084-011100- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM- STANLY-MONTGOMERY-MOORE-ANSON-RICHMOND- 1019 PM EST TUE NOV 30 2010 ...TORNADO WATCH 760 IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A RISK OF FAST-MOVING SEVERE THUNDERSTORMS TONIGHT ACROSS THE SOUTHERN AND WESTERN NC PIEDMONT. IN ADDITION TO THE POTENTIAL FOR TORNADOES... DAMAGING STRAIGHT-LINE WINDS WILL ALSO BE POSSIBLE. THE SEVERE STORMS... WHICH WILL MOVE RAPIDLY TO THE NORTHEAST AROUND 50 MPH... WILL OCCUR IN AN UNSEASONABLY MILD AND HUMID AIR MASS TONIGHT... ALONG AND AHEAD OF A STRONG COLD FRONT THAT WILL MOVE EAST AND OUT OF THE WATCH AREA BY EARLY WEDNESDAY MORNING. NIGHTTIME SEVERE WEATHER CAN BE EXTREMELY DANGEROUS. OVER EIGHTY PERCENT OF ALL TORNADO DEATHS IN NORTH CAROLINA OCCUR AT NIGHT. BEFORE GOING TO BED...CHECK LOCAL RADIO OR TELEVISION FOR THE LATEST WEATHER INFORMATION. HAVING A NOAA WEATHER RADIO READY TO ALERT YOU TO WARNINGS AT NIGHT COULD SAVE YOUR LIFE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED. FIRST RESPONDERS AND 911 CENTERS SHOULD PREPARE FOR ADDITIONAL STAFFING FOR THIS EVENT. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. MWS
In the hours before
Special weather statement, Dec 1, 12:11 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1211 AM EST WED DEC 1 2010
NCZ038-073-083-010615-
ANSON-DAVIDSON-STANLY-
1211 AM EST WED DEC 1 2010
...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON...STANLY AND ANSON
COUNTIES THROUGH 115 AM EST...
AT 1210 AM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STATESVILLE TO 10 MILES
SOUTHWEST OF MONROE...MOVING EAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...STANFIELD...FINGER...
WHITE STORE...RICHFIELD...WELCOME...NORWOOD.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3549 8031 3551 8019 3571 8033 3574 8046
3583 8049 3585 8039 3597 8037 3602 8021
3601 8004 3551 8006 3550 8018 3538 8005
3510 8006 3512 7993 3505 7988 3490 7985
3481 7992 3481 8030 3518 8028 3519 8050
TIME...MOT...LOC 0510Z 254DEG 34KT 3573 8081 3482 8074
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 12:11 AM EST | Special Weather Statement | RAH | Anson, Davidson, Stanly | 64 min |
| Dec 1, 12:44 AM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 61 min |
| Dec 1, 1:38 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 52 min |
| Dec 1, 1:41 AM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 64 min |
| Dec 1, 2:29 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Randolph | 61 min |
| Dec 1, 2:39 AM EST | Severe Thunderstorm Warning | RAH | Orange, Person | 81 min |
| Dec 1, 2:45 AM EST | Severe Thunderstorm Warning | RAH | Hoke, Montgomery, Moore, Richmond, Scotland | 60 min |
| Dec 1, 3:04 AM EST | Severe Thunderstorm Warning | RAH | Sampson | 26 min |
| Dec 1, 3:26 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee | 49 min |
| Dec 1, 3:48 AM EST | Special Weather Statement | RAH | Durham | 57 min |
| Dec 1, 4:03 AM EST | Special Weather Statement | RAH | Cumberland, Harnett, Wake | 42 min |
| Dec 1, 4:08 AM EST | Special Weather Statement | RAH | Granville, Vance | 37 min |
| Dec 1, 4:26 AM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 49 min |
| Dec 1, 4:41 AM EST | Special Weather Statement | RAH | Johnston, Sampson | 64 min |
| Dec 1, 4:44 AM EST | Severe Thunderstorm Warning | RAH | Granville, Vance | 46 min |
| Dec 1, 5:12 AM EST | Severe Thunderstorm Warning | RAH | Warren | 48 min |
| Dec 1, 5:19 AM EST | Special Weather Statement | RAH | Franklin, Halifax, Nash | 56 min |
| Dec 1, 5:38 AM EST | Special Weather Statement | RAH | Wayne, Wilson | 52 min |
| Dec 1, 6:13 AM EST | Special Weather Statement | RAH | Edgecombe, Halifax | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.